h_kaishi
Online edition:ISSN 2758-089X

t_toukou

A Case of Small Intestinal Ulcers with Severe Hypoproteinemia Induced by Non-Steroidal Anti-Inflammatory Drugs (NSAIDs)

A 58-year-old woman with hypoproteinemia underwent surgery for adhesional ileus. Afterwards, she experienced pyothorax, and was treated with diclofenac sodium. Both her hypoproteinemia and anemia still remained following recovery from the pyothorax. A barium study of the small intestine disclosed multiple, longitudinal ulcers with eccentric deformities in the ileum. The patient had a long history of taking an analgesic-antipyretic agent, a type of non-steroidal anti-inflammatory drug (NSAID) for headache. After cessation of this NSAID, both the hypoproteinemia and anemia remarkably improved, and the small intestinal lesions were resolved. A diagnosis of NSAID- induced enteropathy was made. It is important to recognize NSAID- induced enteropathy as one cause of protein-losing gastroenteropathy.

著者名
SUGIU K, et al
31
1-2
41-46
DOI
10.11482/2005en/31(1.2)41-46.2005.PDF

b_download